# SDR DALA2025122609408

- Difficulty date: December 25, 2025
- Submitted: December 26, 2025
- Operation: Air carrier
- Aircraft: N106DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50025
- Aircraft time: 13,346 hours, 6,207 cycles
- System (JASC): 2565 · Escape Slide
- Part: Pin
- Condition: Inoperative
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EMERGENCY EXIT DOOR SLIDE WOULD NOT PIN. PERFORMED SLIDE DEPLOYMENT IAW WC 2561-9005. WILL REQ NEW SLIDE. DURING INSTALL IF NEW SLIDE FOUND CABLE OUT OF RIG. CHECKED RIG PER A220 AMP 52-21 THROUGH STEP F. (203641) RE-RIGGED SHORT CABLE ABD C/W REMAINING STEPS OF A220 AMP 52-21 (508592) VERIFIED SLIDE CABLE RIGHT (QC 1440) INSTALLED SLIDE LH OWEED UP TO STEP 10 PER WC 2561-9005 (SD 859299) DOOR SLIDE INSTALLATION OK, VERIFIED SLIDE BOTTLE PIN REMOVED CABLE INSTALLED AND CONNECTION DOOR CLOSED/PINNED. RII STEPS OF AMDS WC 2561-9005 COMPLETE (QC1440) (413765) SLIDE REACTIVATED AND ARMED REF SAME W/C. OK FOR SVC (LP# 8195606)
